About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Thu, Mar 14 4:37pm · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

I'm going through the withdrawals now an it's so awful, the anxiety,chills, muscles aches an contracting the migraine oh Lord, I'm suppose to go from 300 a day to 200 but the withdrawals start all over again n I find myself taken the 3rd one I can't do this. This is so horrible. I'm calling the Dr in the morning cause it's either all or nothing an the withdrawels are so bad I definitely need to be in the hospital. I can hear my heart beating so fast in my ears. I'm on it for fibromyalgia but it makes me dizzy n light headed. This is crazy I can't not take it , get sick for the night until the morning n take it again what the heck are people thinking. Please don't take this medication ever.